# SDR UALA2012051802838

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 39,613 hours, 15,349 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HAD CABIN PRESSURIZATION FAULT DESCENDED TO 10,000 FT, OUTFLOW VLV FULL OPEN, MASK DID NOT DEPLOY.  REPLACED BOTH CABIN PRESS CONTROLLERS AND PERFORMED ALL TESTS AS REQUIRED PER MM AND 05-53-00.  NO FAULTS NOTED A-C OKAY FOR SERVICE.
